Aa
A
A
Close
Avatar universal
Thyroid gland issues
My mum sufers from hypotyroidsm and although under medication ( 100 ug/day), her neurological condition is becoming worse.  She has diffculties speaking and walking ( loss of balance), coordination of hands movements, dry skin, eye itching.  Is it possible that her medication dose is not adequate?  She lives in Bosnia and receives treatment there.

Best Regards,

Mary
Cancel
1 Answers
Page 1 of 1
657231 tn?1453836403
The dry skin, dry eyes would be the hypothyroid and if she is dry, it would appear that she is being under treated. The speaking issue could be due to a goiter or nodules on the thyroid - has she had an ultrasound to see if anything is there?

There are such things as a thyroid storm - which can be the thyroid shutting down. The thyroid is essential for life. I would get her to see a doctor for testing as soon as possible.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
gimel
MI
Avatar m tn
Blank
flyingfool
WI
Avatar f tn
Blank
goolarra
Sisters, OR
Avatar m tn
Blank
des900
Calicut, India
1204245 tn?1356904325
Blank
898_1
Long Beach